# SDR SWAA2022020828685

- Difficulty date: January 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 45,189 hours, 26,461 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT LAV SERVICE DOOR HAS INTERGRANULAR CORROSION ON INNER SKIN. / REMOVED AND REPLACED DOOR ASSY PER SRM 51-40-02.
